# SDR SCNA96027

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 894120
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING CRUISE, THE NUMBER ONE FIRE WARNING LIGHT ILLUMINATED AND THE AURAL WARNING SOUNDED.  SHUTDOWN ENGINE AND BLEW ONE BOTTLE AND THE FIRE INDICATION EXTINGUISHED.  REMOVED AND REPLACED THE NUMBER 1 FIRE DETECTION ELEMENT PER MM 26-00-00 AND THE SYSTEM TESTED GOOD.  REMOVED AND REPLACED BLOWN FIRE BOTTLE, RAN NUMBER 1 ENGINE AND RECEIVED NO FIRE INDICATIONS.
